Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Super-potentials for currents on compact Kähler manifolds and dynamics of automorphisms

Authors: Tien-Cuong Dinh and Nessim Sibony
Journal: J. Algebraic Geom. 19 (2010), 473-529
Published electronically: March 8, 2010
MathSciNet review: 2629598
Full-text PDF

Abstract | References | Additional Information

Abstract: We introduce a notion of super-potential (canonical function) associated to positive closed $ (p,p)$-currents on compact Kähler manifolds and we develop a calculus on such currents. One of the key points in our study is the use of deformations in the space of currents. As an application, we obtain several results on the dynamics of holomorphic automorphisms: regularity and uniqueness of the Green currents. We also get regularity, entropy, ergodicity and hyperbolicity of the equilibrium measures.

References [Enhancements On Off] (What's this?)

Additional Information

Tien-Cuong Dinh
Affiliation: UPMC Univ Paris 06, UMR 7586, Institut de Mathématiques de Jussieu, F-75005 Paris, France

Nessim Sibony
Affiliation: Université Paris-Sud 11, Mathématique - Bâtiment 425, 91405 Orsay, France

Received by editor(s): May 12, 2008
Received by editor(s) in revised form: November 4, 2009
Published electronically: March 8, 2010

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
AMS Website